A1 Journal article (refereed)
Reciprocal lower bound on modulus of curve families in metric surfaces (2019)


Rajala, Kai; Romney, Matthew (2019). Reciprocal lower bound on modulus of curve families in metric surfaces. Annales Academiae Scientiarum Fennicae-Mathematica, 44, 681-692. DOI: 10.5186/aasfm.2019.4442


JYU authors or editors


Publication details

All authors or editors: Rajala, Kai; Romney, Matthew

Journal or series: Annales Academiae Scientiarum Fennicae-Mathematica

ISSN: 1239-629X

eISSN: 1798-2383

Publication year: 2019

Volume: 44

Pages range: 681-692

Publisher: Suomalainen tiedeakatemia

Publication country: Finland

Publication language: English

DOI: https://doi.org/10.5186/aasfm.2019.4442

Open Access: Publication published in an open access channel

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/65537

Publication is parallel published: https://arxiv.org/abs/1801.08223


Keywords: complex analysis; metric spaces

Free keywords: quasiconformal mapping; uniformization; conformal modulus; Coarea inequality


Contributing organizations


Related projects


Ministry reporting: Yes

Reporting Year: 2019

JUFO rating: 2


Last updated on 2020-18-08 at 13:20